# SDR 97ZZZX1453

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104DB
- Make and model: Beech B24R
- Aircraft serial: MC309
- System (JASC): 2701 · Control Column Section
- Part: Cover
- Part number: 169420028129
- Condition: Corroded
- Location: Control Column
- Part time: 3,216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DISCOVERED SEVERE CORROSION ALONG SEAMS OF CONTROL COLUMN COVER.
